# SDR SWAA2022012476577

- Difficulty date: May 9, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,782 hours, 37,129 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BS 887 BTW STR 25R TO STR 26RL AT AFT CARGO COMPARTMENT / REPLACED STRAP LOC BS 887 BTW STR 25R TO STR 26L AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02; 51-10-02 AND DRAWING #146A7500
